HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   Effexor (http://www.healthboards.com/boards/depression/509426-effexor.html)

carken 06-18-2007 10:31 PM

Effexor
 
I was prescribed Effexor, 75 mg. going up to the 150 mg. a day I take now. I was having trouble staying awake, especially when driving any distance at all, so on my own I decided to take it right before bedtime because I do have trouble sleeping at night - - proof - - here I am at 12:30 A.M. and have to get up to catch a plane at 4:30. I also take Lunesta for insomnia.

Has anyone else had this problem with Effexor? I was taking Paxil and my doctor changed me to Effexor. I also have the sweating side effect, which is just miserable.

Thanks,
Carole

trg247 06-18-2007 10:36 PM

Re: Effexor
 
Hi:

I personaly take Effexor 150mg first thing in the morning as it is very stimulating. I took it once about four hours before I went bed, I missed a dose, and it kept me up all night even though I also took a sleeping med as well.

take care
trg247

kathryn+2 06-19-2007 10:08 PM

Re: Effexor
 
I was taking my effexor at night (75mg) because of stomach problems. It didn't keep me awake ,but i did have very vivid dreams and the nightsweats were horrible. I've now weaned off completely...( a whole story in itself) and the dreams and nightsweats have completely stopped. What if you split the dosage and take 75mg in the morning and 75mg at night? You might want to ask your Dr. if this is okay. good luck..Kate


All times are GMT -7. The time now is 03:35 AM.